Narjes M*, Sana K, Neveen F, Bashir I, Hani K, Hassen M and Ahmed M
Angioedema can be a life-threatening complication after thrombolytic therapy (tPA). The incidence is 1-5%, the risk of developing bradykinin-mediated angioedema is multiplied by 6 in patient on angiotensin converting enzyme inhibitor. Most therapeutic options are ineffective or expensive and not available. FFP is known as effective treatment for bradykinin-mediate angioedema since 1969 but never reported in case of angioedema tPA induced. We report a case of 60year old patient with history of hypertension treated with angiotensin converting enzyme inhibitor, who developing severe bradykinin-mediates angioedema 10 min after the end of thrombolytic therapy. The patient was treated successfully with FFP. We are reporting this case to increase the awareness of physicians and to widen their therapeutic options when encountering this clinically significant condition.